# SDR CALA2017080802496

- Difficulty date: August 8, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Aircraft time: 62,591 hours, 25,570 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 4873
- Condition: Faulty
- Location: Emegency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

23WL1 AND 11WL EMERGENCY LIGHTS INOPERATIVE. REMOVED AND REPLACED POWER SUPPLIES 10WL AND 11WL.  OPS TESTED OK IAW AMM 33-51-38.
